# SDR AALA20060775

- Difficulty date: October 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM ROWS 16 TO 25 INOPERATIVE.  REPLACED M10800 MODULE AND BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS FROM ROWS 16 TO 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
